# SDR ASOA201000323

- Difficulty date: February 26, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 14,465 hours, 9,880 cycles
- Engine: Ge CF348C1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR EXIT STICKER NEEDS REPLACING.  INSTALLED EXIT PLACARD ON PAX DOOR STEP IAW IPC 11-30-02.
